Propagation and interaction of solitons for nonintegrable equations

G. Omel’yanov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We describe an approach to the construction of multi-soliton asymptotic solutions for nonintegrable equations. The general idea is realized in the case of N waves, N = 1, 2, 3, and for the KdV-type equation with nonlinearity u4. A brief review of asymptotic methods as well as results of numerical simulation are included.

Original languageEnglish
Pages (from-to)225-243
Number of pages19
JournalRussian Journal of Mathematical Physics
Volume23
Issue number2
DOIs
StatePublished - 1 Apr 2016

Bibliographical note

Publisher Copyright:
© 2016, Pleiades Publishing, Ltd.

Fingerprint

Dive into the research topics of 'Propagation and interaction of solitons for nonintegrable equations'. Together they form a unique fingerprint.

Cite this